Alert archive / New Mexico / Flash Flood Warnings in 2011

Flash Flood Warning 67, NWS Albuquerque, NM

August 29, 2011Bernalillo County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 29, 2011, 4:03 PM MDT for Bernalillo County, New Mexico. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2011, 4:03 PM MDT (22:03 UTC)
Expired
Aug 29, 2011, 4:59 PM MDT
In force
56 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Bernalillo County, NM

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.1 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2011-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2011-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-249 J/kg
Mixed-layer LCL
1961 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

561 
WGUS55 KABQ 292203
FFWABQ
NMC001-292330-
/O.NEW.KABQ.FF.W.0067.110829T2203Z-110829T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
403 PM MDT MON AUG 29 2011

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL BERNALILLO COUNTY IN CENTRAL NEW MEXICO

* UNTIL 530 PM MDT

* AT 400 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER ALBUQUERQUE. THE STORM 
  PRODUCING VERY HEAVY RAIN WAS MOVING EAST AROUND 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3511 10671 3522 10666 3522 10644 3494 10646
      3495 10670

$$
2 follow-up statements
177 
WGUS75 KABQ 292244
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
444 PM MDT MON AUG 29 2011

NMC001-292330-
/O.CON.KABQ.FF.W.0067.000000T0000Z-110829T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERNALILLO-
444 PM MDT MON AUG 29 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR CENTRAL
BERNALILLO COUNTY...

AT 436 PM MDT...OBSERVATIONS INDICATED THAT A HALF INCH OF RAIN FELL
OVER THE NOB HILL AREA IN LESS THAN A HALF HOUR. HEAVY RAINFALL HAS
ENDED OVER THE AREA HOWEVER FLOODING IS STILL POSSIBLE IN THE AREA 
AROUND NOB HILL...THUS THE FLASH FLOOD WARNING WILL CONTINUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3506 10664 3511 10664 3511 10659 3509 10655
      3506 10656

$$
GUYER
267 
WGUS75 KABQ 292259
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
459 PM MDT MON AUG 29 2011

NMC001-292310-
/O.CAN.KABQ.FF.W.0067.000000T0000Z-110829T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERNALILLO-
459 PM MDT MON AUG 29 2011

...FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL BERNALILLO
COUNTY...

LAT...LON 3506 10664 3511 10664 3511 10659 3509 10655
      3506 10656

$$
GUYER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 3:29 PM MDT, 34 minutes earlier.

Area forecast discussion, Aug 29, 3:29 PM MDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
329 PM MDT MON AUG 29 2011

.DISCUSSION...
UPPER HIGH REMAINS CENTERED NEAR THE NM BOOT-HEEL THIS AFTERNOON
WITH A WEAK SHORTWAVE TROUGH TRANSLATING TOWARD CENTRAL NEW MEXICO
AROUND THE WESTERN PERIPHERY OF THE RIDGE. THIS WEAK WAVE COMBINED
WITH AMPLE PRECIPITABLE WATERS WILL CONTINUE TO TRIGGER SCATTERED
SHOWERS AND THUNDERSTORMS FAVORING THE WESTERN AND NORTHERN HIGH
TERRAIN THIS AFTERNOON WITH STORMS MOVING OFF OUTFLOWS AND
REDEVELOPING WITHIN THE RIO GRANDE VALLEY LATER THIS AFTERNOON AND
THIS EVENING. STORMS WILL ALSO GENERATE OFF THE HIGH TERRAIN AND
IMPACT THE CENTRAL AND NORTHEAST HIGHLANDS AND POSSIBLY THE
PLAINS. HEAVY DOWNPOURS WILL CAUSE A LOCALIZED FLASH FLOOD THREAT
ESPECIALLY OVER FIRE BURN SCARS. HAIL AND ERRATIC GUSTY WINDS
WILL ALSO ACCOMPANY THE STRONGER CELLS. A WINDOW FOR SEVERE STORMS
EXISTS THROUGH SUNSET OVER THE NORTHEAST PLAINS AS LAPS SURFACE
ANALYSIS INDICATES UPWARDS OF 1500-2000 J/KG OF CAPE WITH ALL OF
THE CIN ERODED.

STORMS WILL WEAKEN LATER THIS EVENING WITH AN ISOLATED THREAT
REMAINING OVERNIGHT ESPECIALLY THE CENTRAL AND EAST. THE UPPER
HIGH WILL WOBBLE OVER CENTRAL AND SOUTHERN NEW MEXICO TUESDAY
BEFORE SHIFTING SLIGHTLY EAST WEDNESDAY AND THURSDAY AS AN UPPER
TROUGH SWINGS ACROSS THE GREAT BASIN AND OUT ACROSS THE PLAINS.
WHILE AN EASTERN TRANSITION TO THE HIGH TYPICALLY EQUATES TO A
RETURN TO DEEPER MOISTURE IT APPEARS THAT THE BULK OF THE BETTER
CONVECTION AND DEEPER MOISTURE WILL REMAIN TO THE WEST. HOT
TEMPERATURES WILL PERSIST WITHIN AN EXCEPTIONAL DROUGHT OVER THE
EAST CENTRAL AND SOUTHEAST.

MODELS CONTINUE TO SHOW A STRONGER BACKDOOR FRONT SLICING THROUGH
THE CENTRAL AND EAST BY EARLY IN THE WEEKEND. THE GFS REMAINS THE
MOST BULLISH ON THIS SYSTEM WITH COPIOUS AMOUNTS QPF VERSUS THE
MUCH WEAKER ECMWF. WE WILL CONTINUE TO SHOW TRENDS TOWARD A COLD
FRONT INTRUSION BUT NOT QUITE AS BULLISH AS THE GFS. MODELS HAVE
BEEN A BIT SKETCHY IN THAT DAY 5 TO 8 RANGE THE PAST FEW WEEKS.
WILL NOT JUMP ONTO THIS SCENARIO FULL SWING UNTIL BETTER
RESOLUTION CAN DEVELOP IN THE MODELS.

KW

&&

.AVIATION...
ISOLD TO SCT TS COVERAGE WILL CONTINUE ACROSS NORTHERN AND CENTRAL
NM. THE MAIN FOCUS WILL BE ACROSS CENTRAL AREAS THROUGH THIS
AFTERNOON BUT SOME HIT AND MISS ACTIVITY SHOULD ALSO IMPACT EASTERN
AND WESTERN AREAS. CARRYING VCSH AND/OR VCTS WITHIN MOST OF THE
TERMINAL SITES IN THE NEAR TERM BUT WILL HAVE TO LOOK AT UPDATING
ABQ AND SAF BEFORE SHIFT CHANGE TO ACCOUNT FOR SOME TEMPO GROUPS.
ESPECIALLY AS IT CONCERNS OUTFLOW WIND GUST POTENTIAL ACCOMPANIED BY
RAIN SHOWERS AND A FEW RUMBLES OF THUNDER IN THE VICINITY. TUESDAY/S
TS ACTIVITY SHOULD BE FOCUSED ACROSS THE NORTH WITH LESS COVERAGE
OVERALL.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50

&&

.FIRE WEATHER...
NOT A LOT OF DISCERNIBLE CHANGES NEEDED WITHIN THE WEATHER GRIDS
THROUGH THIS WEEK. UPPER HIGH WILL SLIDE SLIGHTLY MORE EAST OVER
SOUTH CENTRAL NM ON TUESDAY. IT SHOULD SLIDE EVEN MORE TO THE EAST
ON WEDNESDAY/THURSDAY. BOTH THE GFS AND ECMWF BUILD THE UPPER HIGH
BACK OVER PORTIONS OF NEW MEXICO ON FRIDAY. DURING THIS
PERIOD...STORM COVERAGES WILL SHOW GRADUAL TRENDS SUCH AS BECOMING A
BIT LESS ON TUESDAY FAVORING THE NORTH. THEN CONCENTRATING A BIT
MORE ACROSS WESTERN AND CENTRAL LOCATIONS BOTH WEDNESDAY AND
THURSDAY ALTHOUGH MORE WIDELY SEPARATED. TEMPERATURES DURING THIS
PERIOD WILL REMAIN ABOVE NORMAL...BOTH DURING THE DAY AND NIGHTTIME
PERIODS. HUMIDITY VALUES WILL LOWER SOME...ESPECIALLY ON TUESDAY BUT
NOT DOWN TO EARTH SHATTERING LEVELS. JUST DONT SEE A
DISTINCT...WIDESPREAD DRY SLOT IMPACTING THE BROADER AREA ANYTIME SOON.

LONGER RANGE WEATHER MODELS SUCH AS THE GFS AND ECMWF STILL PAINT
SOME SORT OF BACK DOOR INFLUENCE FRIDAY NIGHT INTO SATURDAY. GFS IS
CURRENTLY MUCH MORE BULLISH WITH PRECIPITATION AND EFFECTS THAN THE
ECMWF. FORECASTERS HAVE FELT THAT THE MODELS HAVE OVERDONE
POTENTIAL BACK DOOR FRONTS THE PAST FEW WEEKS. THUS CONFIDENCE IS
FAIRLY LOW AT THIS TIME. ALTHOUGH THE ROCKIES TROUGH PRODUCING THE
BACK DOOR DOES HAVE A LITTLE MORE TEETH TO IT THAN DURING PAST
EVENTS SO WILL BE WATCHING THAT TREND CLOSELY. THESE TROUGHS SHOULD
GET STRONGER DURING THE MONTH OF SEPTEMBER. FOLLOWING THAT BACK DOOR
ON SATURDAY...RECYCLING OF MOISTURE SUNDAY INTO EARLY NEXT WEEK
WOULD FOLLOW. AGAIN...GFS MUCH MORE BULLISH THAN THE ECMWF AT THIS
TIME. THUS CONFIDENCE PRETTY LOW FOR THE WEEKEND AND INTO EARLY NEXT
WEEK UNTIL THE MODELS CAN RESOLVE THE BACK DOOR COLD FRONT INFLUENCE
AND HOW MUCH RESIDUAL MOISTURE WOULD BE LEFT OVER AND TRAPPED
UNDERNEATH THE UPPER HIGH.

50

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  62  93  63  94 /  20  20  20  20
DULCE...........................  51  87  50  88 /  20  30  30  20
CUBA............................  56  86  56  87 /  20  30  30  20
GALLUP..........................  56  89  53  88 /  20  30  30  20
EL MORRO........................  52  83  53  83 /  20  30  30  30
GRANTS..........................  55  89  53  89 /  20  30  30  30
QUEMADO.........................  56  86  56  85 /  30  30  30  30
GLENWOOD........................  63  94  65  93 /  20  20  20  20
CHAMA...........................  50  81  51  82 /  30  30  30  30
LOS ALAMOS......................  61  82  61  86 /  30  30  30  30
PECOS...........................  57  83  58  84 /  30  30  30  20
CERRO/QUESTA....................  52  82  52  84 /  30  30  30  30
RED RIVER.......................  48  73  49  75 /  40  30  40  30
ANGEL FIRE......................  48  76  49  77 /  50  40  40  30
TAOS............................  54  87  54  88 /  30  30  30  30
MORA............................  54  81  55  82 /  40  30  30  30
ESPANOLA........................  58  88  60  93 /  20  20  20  20
SANTA FE........................  60  86  61  88 /  30  30  30  20
SANTA FE AIRPORT................  61  89  61  91 /  30  20  20  20
ALBUQUERQUE FOOTHILLS...........  65  93  65  94 /  30  20  20  20
ALBUQUERQUE HEIGHTS.............  69  93  69  93 /  30  20  20  20
ALBUQUERQUE VALLEY..............  66  96  68  96 /  30  20  20  20
ALBUQUERQUE WEST MESA...........  65  95  66  96 /  30  20  20  20
LOS LUNAS.......................  64  96  66  96 /  30  20  20  20
RIO RANCHO......................  64  95  64  96 /  30  20  20  20
SOCORRO.........................  65  97  67  95 /  20  10  20  20
SANDIA PARK/CEDAR CREST.........  61  92  63  94 /  30  20  30  20
TIJERAS.........................  60  92  61  93 /  30  20  20  20
MORIARTY/ESTANCIA...............  56  90  57  90 /  30  20  30  20
CLINES CORNERS..................  60  86  61  87 /  30  20  30  20
GRAN QUIVIRA....................  62  91  62  89 /  20  30  30  20
CARRIZOZO.......................  65  93  67  91 /  10  20  20  20
RUIDOSO.........................  59  83  61  79 /  20  20  30  30
CAPULIN.........................  59  88  60  90 /  40  30  30  20
RATON...........................  60  92  60  95 /  40  30  30  20
SPRINGER........................  60  92  59  95 /  40  30  30  20
LAS VEGAS.......................  58  86  58  87 /  30  30  30  20
CLAYTON.........................  66  92  69  95 /  30  20  30  10
ROY.............................  63  90  61  91 /  30  30  30  20
CONCHAS.........................  70  97  69  99 /  30  20  20  10
SANTA ROSA......................  69  98  67  98 /  20  20  20  10
TUCUMCARI.......................  70  99  71  99 /  20  20  20  10
CLOVIS..........................  69  97  70  96 /  20  10  20  10
PORTALES........................  69  99  69  98 /  20  10  20  10
FORT SUMNER.....................  70  97  70  98 /  20  20  20  10
ROSWELL.........................  72 101  71 100 /  10  10  10  10
PICACHO.........................  66  95  65  93 /  10  20  20  20
ELK.............................  62  89  61  87 /  10  20  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

17/50
Hazardous weather outlook, Aug 29, 6:05 AM MDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
605 AM MDT MON AUG 29 2011

NMZ501>540-301145-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
605 AM MDT MON AUG 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE FOCUS FOR THUNDERSTORMS WILL BE OVER THE SANGRE DE CRISTO
MOUNTAINS AND NORTHEAST HIGHLANDS WITH SOME MAKING IT INTO THE
NORTHEAST PLAINS...AS WELL AS ALONG AND WEST OF THE CONTINENTAL
DIVIDE SOUTH OF INTERSTATE 40 THIS AFTERNOON AND EVENING. ANY
THUNDERSTORM WILL HAVE THE POTENTIAL TO CREATE LOCALLY HEAVY
DOWNPOURS...INCLUDING OVER AND DOWNSTREAM OF RECENT BURN SCARS
ACROSS WESTERN AND NORTHERN NEW MEXICO. SMALL HAIL...LIGHTNING
STRIKES AND WIND GUSTS BETWEEN 30 AND 50 MPH ARE LIKELY IN THE
STRONGER STORMS.

REMEMBER...IT DOES NOT TAKE A HEAVY DOWNPOUR TO RESULT IN FLASH
FLOODING ON A BURN SCAR. EVEN A RELATIVELY SHORT PERIOD OF MODERATE
RAINFALL ON A SEVERELY BURNED WATERSHED CAN LEAD TO FLASH FLOODS OR
DEBRIS FLOWS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AGAIN ISOLATED TO SCATTERED GENERALLY SLOW-MOVING THUNDERSTORMS ARE
EXPECTED EACH AFTERNOON AND EVENING...WITH THE MOST FAVORED PERIODS
EXPECTED WEDNESDAY OR THURSDAY AND POSSIBLY AGAIN SOME PART OF NEXT
WEEKEND. AGAIN...SMALL HAIL...LIGHTNING STRIKES AND WIND GUSTS
BETWEEN 30 AND 50 MPH ARE LIKELY IN THE STRONGER STORMS...ALONG WITH
LOCALLY HEAVY RAINFALL.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

43

In the hours before

Special weather statement, Aug 29, 3:09 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
309 PM MDT MON AUG 29 2011

NMZ515-527-528-292145-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS-RATON
RIDGE/JOHNSON MESA-
309 PM MDT MON AUG 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY THROUGH 345
PM MDT...

AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTH OF CIMARRON...OR ABOUT 25 MILES
NORTHWEST OF SPRINGER...MOVING SOUTHEAST AT 10 MPH. OTHER STORMS
FARTHER NORTH NEAR VERMEJO PARK ARE ALSO LOCALLY STRONG.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL
COLFAX COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3690 10450 3647 10476 3663 10514 3697 10495
TIME...MOT...LOC 2109Z 295DEG 9KT 3666 10485

GUYER
Special weather statement, Aug 29, 3:45 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
345 PM MDT MON AUG 29 2011

NMZ519-521-292215-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-SANDIA/MANZANO
MOUNTAINS-
345 PM MDT MON AUG 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BERNALILLO AND SOUTHERN
SANDOVAL COUNTIES THROUGH 415 PM MDT...

AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ALBUQUERQUE...MOVING EAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN...BLOWING DUST..AND
FREQUENT DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...ALBUQUERQUE...RIO RANCHO...
SANDIA PUEBLO...SANDIA HEIGHTS AND CARNUEL.

&&

LAT...LON 3529 10640 3491 10643 3491 10692 3530 10687
TIME...MOT...LOC 2145Z 279DEG 10KT 3513 10661

GUYER
Local storm report, Aug 29, 3:58 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
358 PM MDT MON AUG 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     TSTM WND GST     5 S ALBUQUERQUE         35.04N 106.62W
08/29/2011  M63 MPH          BERNALILLO         NM   ASOS

            KABQ ASOS.

&&

EVENT NUMBER ABQ1101221

KRW

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 6:10 PM MDTAreal Flood AdvisoryABQColfax2 hr
Aug 28, 6:27 PM MDTAreal Flood AdvisoryABQCibola2 hr
Aug 28, 6:32 PM MDTAreal Flood AdvisoryABQCibola118 min
Aug 28, 6:37 PM MDTAreal Flood AdvisoryABQSanta Fe113 min
Aug 28, 6:45 PM MDTAreal Flood AdvisoryABQMcKinley, Sandoval2 hr
Aug 28, 7:04 PM MDTAreal Flood AdvisoryABQUnion116 min
Aug 28, 7:31 PM MDTAreal Flood AdvisoryABQRio Arriba, Santa Fe, Taos119 min
Aug 28, 7:58 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe2 hr
Aug 28, 8:43 PM MDTFlash Flood WarningABQLos Alamos, Rio Arriba, Sandoval3 hr
Aug 28, 9:06 PM MDTAreal Flood AdvisoryABQBernalillo114 min
Aug 28, 9:20 PM MDTAreal Flood AdvisoryABQUnion4 hr
Aug 28, 9:49 PM MDTAreal Flood AdvisoryABQBernalillo116 min
Aug 28, 9:55 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval80 min
Aug 29, 2:16 PM MDTAreal Flood AdvisoryABQCatron119 min
Aug 29, 3:09 PM MDTSpecial Weather StatementABQColfax36 min
Aug 29, 3:16 PM MDTSevere Thunderstorm WarningABQColfax44 min
Aug 29, 3:26 PM MDTSevere Thunderstorm WarningABQColfax64 min
Aug 29, 3:35 PM MDTAreal Flood AdvisoryABQSocorro85 min
Aug 29, 3:42 PM MDTAreal Flood AdvisoryABQColfax2 hr
Aug 29, 3:45 PM MDTSpecial Weather StatementABQBernalillo30 min
Aug 29, 3:52 PM MDTSevere Thunderstorm WarningABQBernalillo38 min
Aug 29, 4:01 PM MDTAreal Flood AdvisoryABQCatron, Socorro119 min
Aug 29, 4:14 PM MDTSpecial Weather StatementABQColfax31 min
Aug 29, 4:25 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora28 min

Nearby

Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.